# SDR SWIA202164366

- Difficulty date: December 8, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H FWD JACK FITTING SUPPORT (INTERCOSTAL) FROM FS265 TO FS280 HAS CORROSION.     (C-CHECK RO 2/16/2022)    INSTALLED LH FWD JACK FITTING SUPPORT (INTERCOSTAL) BETWEEN FS265.00 AND FS280.00 REF. CRJ 900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG# CC670-32050 REV. NC.  COMPLIED WITH SKYWEST TASK CARD 51-900-100-SKY.  CHECKS GOOD. LEAK CKS GOOD. NO NOTED DEFECTS.
